MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported via phone call by the customer's parent that the customer got hospitalized due to low blood glucose on (b)(6) 2019 with blood glucose of 30 mg/dl at the time of the incident.The caller did not mention how the customer was treated.The customer experienced symptoms such as being belligerent.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as the customer was unavailable at the time of the call.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test and delivery accuracy test at 0.08740 inches.The stop (idle) current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device uploaded properly using carelink.Device had minor scratched display window, broken battery tube threads and cracked reservoir tube lip.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551LNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9254250
Report Number2032227-2019-110912
Device Sequence Number3671870
Product Code OZO
UDI-Device Identifier00643169933019
UDI-Public(01)00643169933019
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAL
Device Catalogue NumberMMT-551LNAL
Device Lot NumberA5551LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVRUNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age12 YR